Про задачу оптимального пошуку локально-допустимих розв'язків лінійної функції на перестановках / Донець Г. П., Білецький В. І. (2022)
Ukrainian

English  Cybernetics and Systems Analysis   /     Issue (2022, 58 (1))

Donets H. P., Biletskyi V. I.
On the problem of optimal search for locally permissible solutions of a linear function on permutations


Download publication will be available after 03/01/2024 р., in 8 days

Cite:
Donets, H. P., Biletskyi, V. I. (2022). On the problem of optimal search for locally permissible solutions of a linear function on permutations. Cybernetics and Systems Analysis, 58 (1), 37–44. http://jnas.nbuv.gov.ua/article/UJRN-0001301504 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна